# SDR ASAA0380260

- Difficulty date: March 9, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993061215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DUIRNG C-CHECK, FOUND AFT CARGO BAY FLOOR MEMBRANE CORRODED AT FS 1070.  INSTALLED DOUBLER PER SRM 51-10-3 AND 53-01. (M)
